Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 22, No. 1, pp. 101-111 (2006)

Autoregressive type martingale fields

Zs. Karácsony

University of Miskolc, Hungary

Abstract: In this paper a generalization of d-parameter martingales is studied. A d-parameter process is called an autoregressive martingale field if it satisfies certain autoregressive type stochastic difference equations. An almost sure convergence theorem is proved for autoregressive martingale fields.

Keywords: Random field, multiindex martingale, linear martingale, autoregression, almost sure convergence.

Classification (MSC2000): 60G42; 60F15, 60B12

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition